Repositório Digital

A- A A+

On the existence of an optimal estimation window for risk measures

.

On the existence of an optimal estimation window for risk measures

Mostrar registro completo

Estatísticas

Título On the existence of an optimal estimation window for risk measures
Autor Righi, Marcelo Brutti
Ceretta, Paulo Sérgio
Abstract We investigate whether there can exist an optimal estimation window for financial risk measures. Accordingly, we propose a procedure that achieves optimal estimation window by minimizing estimation bias. Using results from a Monte Carlo simulation for Value at Risk and Expected Shortfall in distinct scenarios, we conclude that the optimal length for the estimation window is not random but has very clear patterns. Our findings can contribute to the literature, as studies have typically neglected the estimation window choice or relied on arbitrary choices. Citation:
Contido em Economics bulletin. Nashville. Vol. 36, n. 1 (2016), p. 1-9
Assunto Bolsa de valores
Risco financeiro
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/142274
Arquivos Descrição Formato
000988443.pdf (518.1Kb) Texto completo Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.